MathSciNet Relay Station
MathSciNet bibliographic data
MR1444010 14J10 (14J50)
Fantechi, Barbara; Pardini, Rita Automorphisms and moduli spaces of varieties with ample canonical class via deformations of abelian covers. Comm. Algebra 25 (1997), no. 5, 1413–1441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement